RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 1, Pages 35–37 (Mi dan39121)  

MATHEMATICS

Constructive characterization of a certain class of functions

I. I. Ibragimov, J. I. Mamedkhanov

Institute of Applied Mathematics and Mechanics AS of AzSSR, Baku

Full text: PDF file (351 kB)

Bibliographic databases:
UDC: 517.512
Received: 24.01.1975

Citation: I. I. Ibragimov, J. I. Mamedkhanov, “Constructive characterization of a certain class of functions”, Dokl. Akad. Nauk SSSR, 223:1 (1975), 35–37

Citation in format AMSBIB
\Bibitem{IbrMam75}
\by I.~I.~Ibragimov, J.~I.~Mamedkhanov
\paper Constructive characterization of a certain class of functions
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 1
\pages 35--37
\mathnet{http://mi.mathnet.ru/dan39121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0470218}
\zmath{https://zbmath.org/?q=an:0328.30028}


Linking options:
  • http://mi.mathnet.ru/eng/dan39121
  • http://mi.mathnet.ru/eng/dan/v223/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019